Über konvexe Multiplikatoren bei Fourier-Reihen.

S. Aljancic

Mathematische Zeitschrift (1963)

  • Volume: 81, page 215-222
  • ISSN: 0025-5874; 1432-1823

How to cite


Aljancic, S.. "Über konvexe Multiplikatoren bei Fourier-Reihen.." Mathematische Zeitschrift 81 (1963): 215-222. <http://eudml.org/doc/170150>.

author = {Aljancic, S.},
journal = {Mathematische Zeitschrift},
keywords = {approximation and series expansion},
language = {ger},
pages = {215-222},
title = {Über konvexe Multiplikatoren bei Fourier-Reihen.},
url = {http://eudml.org/doc/170150},
volume = {81},
year = {1963},

AU - Aljancic, S.
TI - Über konvexe Multiplikatoren bei Fourier-Reihen.
JO - Mathematische Zeitschrift
PY - 1963
VL - 81
SP - 215
EP - 222
LA - ger
KW - approximation and series expansion
UR - http://eudml.org/doc/170150
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.